Coverart for item
The Resource Stability of nonautonomous differential equations, Luis Barreira, Claudia Valls

Stability of nonautonomous differential equations, Luis Barreira, Claudia Valls

Label
Stability of nonautonomous differential equations
Title
Stability of nonautonomous differential equations
Statement of responsibility
Luis Barreira, Claudia Valls
Creator
Contributor
Subject
Language
eng
Summary
Main theme of this volume is the stability of nonautonomous differential equations, with emphasis on the Lyapunov stability of solutions, the existence and smoothness of invariant manifolds, the construction and regularity of topological conjugacies, the study of center manifolds, as well as their reversibility and equivariance properties. Most results are obtained in the infinite-dimensional setting of Banach spaces. Furthermore, the linear variational equations are always assumed to possess a nonuniform exponential behavior, given either by the existence of a nonuniform exponential contraction or a nonuniform exponential dichotomy. The presentation is self-contained and has unified character. The volume contributes towards a rigorous mathematical foundation of the theory in the infinite-dimension setting, and may lead to further developments in the field. The exposition is directed to researchers as well as graduate students interested in differential equations and dynamical systems, particularly in stability theory
Member of
Is part of
Cataloging source
GW5XE
http://library.link/vocab/creatorDate
1968-
http://library.link/vocab/creatorName
Barreira, Luis
Dewey number
515/.392
Illustrations
illustrations
Index
index present
Language note
English
LC call number
  • QA3
  • QA871
LC item number
  • .L28 no. 1926eb
  • .B366 2008eb
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
http://library.link/vocab/relatedWorkOrContributorDate
1973-
http://library.link/vocab/relatedWorkOrContributorName
Valls, Claudia
Series statement
Lecture notes in mathematics,
Series volume
1926
http://library.link/vocab/subjectName
  • Lyapunov stability
  • Differential equations
  • Équations différentielles
  • Stabilité
  • Variétés (Mathématiques)
  • Differential equations
  • Lyapunov stability
Label
Stability of nonautonomous differential equations, Luis Barreira, Claudia Valls
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 277-281) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Color
multicolored
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Exponential dichotomies and basic properties -- Robustness of nonuniform exponential dichotomies -- Lipschitz stable manifolds -- Smooth stable manifolds in Banach spaces -- A nonautonomous Grobman-Hartman theorem -- Center manifolds in Banach spaces -- Reversibility and equivariance in center manifolds -- Lyapunov regularity and exponential dichotomies -- Lyapunov regularity in Hilbert spaces -- Stability of nonautonomous equations in Hilbert spaces
Control code
261324682
Dimensions
unknown
Extent
1 online resource (xiv, 285 pages)
Form of item
online
Isbn
9783540747741
Lccn
2007934028
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Other control number
10.1007/978-3-540-74775-8
Other physical details
illustrations.
http://library.link/vocab/ext/overdrive/overdriveId
978-3-540-74774-1
Specific material designation
remote
System control number
(OCoLC)261324682
Label
Stability of nonautonomous differential equations, Luis Barreira, Claudia Valls
Publication
Bibliography note
Includes bibliographical references (pages 277-281) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Color
multicolored
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Exponential dichotomies and basic properties -- Robustness of nonuniform exponential dichotomies -- Lipschitz stable manifolds -- Smooth stable manifolds in Banach spaces -- A nonautonomous Grobman-Hartman theorem -- Center manifolds in Banach spaces -- Reversibility and equivariance in center manifolds -- Lyapunov regularity and exponential dichotomies -- Lyapunov regularity in Hilbert spaces -- Stability of nonautonomous equations in Hilbert spaces
Control code
261324682
Dimensions
unknown
Extent
1 online resource (xiv, 285 pages)
Form of item
online
Isbn
9783540747741
Lccn
2007934028
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Other control number
10.1007/978-3-540-74775-8
Other physical details
illustrations.
http://library.link/vocab/ext/overdrive/overdriveId
978-3-540-74774-1
Specific material designation
remote
System control number
(OCoLC)261324682

Library Locations

    • Ellis LibraryBorrow it
      1020 Lowry Street, Columbia, MO, 65201, US
      38.944491 -92.326012
Processing Feedback ...